login
This site is supported by donations to The OEIS Foundation.

 

Logo


Hints
(Greetings from The On-Line Encyclopedia of Integer Sequences!)
A052185 Length of shortest dominating path in binary hypercube of dimension n. 1
1, 2, 4, 6, 10, 16, 28 (list; graph; refs; listen; history; text; internal format)
OFFSET

1,2

LINKS

Table of n, a(n) for n=1..7.

Jernej Azarija, S. Klavzar, Y. Rho, S. Sim, On domination-type invariants of Fibonacci cubes and hypercubes, Preprint 2016; See Table 4.

Jernej Azarija, S. Klavzar, Y. Rho, S. Sim, On domination-type invariants of Fibonacci cubes and hypercubes, Ars Mathematica Contemporanea, 14 (2018) 387-395. See Table 4.

U. Blass, I. Honkala, M. Karpovsky and S. Litsyn, Short dominating paths and cycles in the binary hypercube, Ann. Comb. 5 (2001), no. 1, 51-59.

CROSSREFS

Cf. A052184.

Sequence in context: A293671 A173434 A255126 * A136241 A160444 A158422

Adjacent sequences:  A052182 A052183 A052184 * A052186 A052187 A052188

KEYWORD

nonn,nice,more

AUTHOR

Simon Litsyn (litsyn(AT)eng.tau.ac.il), Jan 28 2000

STATUS

approved

Lookup | Welcome | Wiki | Register | Music | Plot 2 | Demos | Index | Browse | More | WebCam
Contribute new seq. or comment | Format | Style Sheet | Transforms | Superseeker | Recent
The OEIS Community | Maintained by The OEIS Foundation Inc.

License Agreements, Terms of Use, Privacy Policy. .

Last modified November 13 20:57 EST 2019. Contains 329106 sequences. (Running on oeis4.)